Couldn't find what you looking for?

TRY OUR SEARCH!

It seems that I have more and more migraine attacks. I really don’t know how to handle this, since usual analgesics do not help anymore. My friend tells me that there is a drug made for this purpose called sumatriptan. I would like to know its side effects before I take something like this. I would appreciate your replies.

Loading...

Hi to you too. Sumatriptan is indeed a medication that is excellent for migraine attacks. Many people say when they have migraines, usual painkillers do not help. Side effects are possible. They can be common, less common and rare. Burning sensations and numbness are common side effects. Cardiovascular effects can also be common. Those would be palpitations. Endocrine and metabolic changes, musculoskeletal and others can also appear. You should consult your doctor before starting with this drug.
Reply

Loading...